# SDR UALA2012072504050

- Difficulty date: July 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 32,992 hours, 14,474 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5313201000000
- Part serial: 4295
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS DELAMINATED OR PAINT CHIPS DOWN TO BRIGHT GREEN SURFACE.  RADOME REPLACED.
